Публикация №7023

Название публикацииON EDGEWORTH EXPANSIONS FOR DEPENDENCY-NEIGHBORHOODS CHAIN STRUCTURES WITH STRONG MIXING CHARACTERISTICS
Название на другом языке
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2008
Том52
Номер1
ГлаваНе задан
Страницы108-124
АннотацияНе задан
АвторыRotar V.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2000) ON THE RATE OF CONVERGENCE AND ASYMPTOTIC EXPANSIONS FOR U-STATISTICS UNDER ALTERNATIVES